# SDR CALA2024122301615

- Difficulty date: December 19, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 79,358 hours, 16,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN DETACHD AT 30G REPLACED  FLOOR PROXIMITY LIGHT - LIGHT ASSEMBLY REFERENCE AMM 33-51-05-960-802.  OPS CHECK GOOD.
